Alert archive / South Carolina / Lake Wind Advisories in 2011

Lake Wind Advisory 7, NWS Columbia, SC

February 13, 201116 counties in South Carolina; 5 counties in Georgia

NWS Columbia, SC issued this lake wind advisory at Feb 13, 2011, 2:58 PM EST for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Feb 14, 2011, 10:00 AM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2011, 2:58 PM EST (19:58 UTC)
In effect from
Feb 14, 2011, 10:00 AM EST
Expired
Feb 15, 2011, 3:15 AM EST
In force
17 hr
Issued by
NWS Columbia, SC
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2045 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

552 
WWUS72 KCAE 131958
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
258 PM EST SUN FEB 13 2011

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
140900-
/O.NEW.KCAE.LW.Y.0007.110214T1500Z-110214T2300Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
258 PM EST SUN FEB 13 2011

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST MONDAY. 

* TIMING: 10 AM TO 6 PM MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS.

* IMPACTS: WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. IT WILL BE
  HAZARDOUS FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
6 follow-up statements
775 
WWUS72 KCAE 140832
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
332 AM EST MON FEB 14 2011

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
142300-
/O.CON.KCAE.LW.Y.0007.110214T1500Z-110214T2300Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
332 AM EST MON FEB 14 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM EST THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EST THIS EVENING. 

* TIMING: 10 AM TO 6 PM TODAY.

* WINDS: SOUTHWEST 15 TO 25 KNOTS...SHIFTING WEST THIS AFTERNOON.

* IMPACTS: WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES...CREATING
  HAZARDOUS CONDITIONS FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
191 
WWUS72 KCAE 141940
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
240 PM EST MON FEB 14 2011

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
142300-
/O.CON.KCAE.LW.Y.0007.000000T0000Z-110214T2300Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
240 PM EST MON FEB 14 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* TIMING: UNTIL 6 PM TODAY.

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH SOME GUSTS TO 30 KNOTS...SHIFTING
  WEST LATER THIS AFTERNOON.

* IMPACTS: WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES...CREATING 
  HAZARDOUS CONDITIONS FOR SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
889 
WWUS72 KCAE 142217
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
517 PM EST MON FEB 14 2011

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
150500-
/O.EXT.KCAE.LW.Y.0007.000000T0000Z-110215T0500Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
517 PM EST MON FEB 14 2011

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* TIMING: UNTIL MIDNIGHT TONIGHT.

* WINDS: WEST 15 TO 25 KNOTS WITH SOME GUSTS TO 30 KNOTS...
  BECOMING NORTHWEST LATER THIS EVENING.

* IMPACTS: WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES...CREATING 
  HAZARDOUS CONDITIONS FOR SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
244 
WWUS72 KCAE 150345
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
1045 PM EST MON FEB 14 2011

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
151145-
/O.EXT.KCAE.LW.Y.0007.000000T0000Z-110215T1200Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
1045 PM EST MON FEB 14 2011

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST TUESDAY. 

* TIMING: UNTIL 7 AM EST TUESDAY MORNING.

* WINDS: WEST WINDS BECOMING NORTH TOWARD MORNING AT 15 TO 25
  KNOTS.

* IMPACTS: WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES...CREATING 
  HAZARDOUS CONDITIONS FOR SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
076 
WWUS72 KCAE 150350 AAA
NPWCAE

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE COLUMBIA SC
1050 PM EST MON FEB 14 2011

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
151200-
/O.CON.KCAE.LW.Y.0007.000000T0000Z-110215T1200Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
1050 PM EST MON FEB 14 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* TIMING: UNTIL 7 AM EST TUESDAY MORNING.

* WINDS: WEST WINDS BECOMING NORTH TOWARD MORNING AT 20 TO 25
  KNOTS.

* IMPACTS: WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES...CREATING 
  HAZARDOUS CONDITIONS FOR SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
224 
WWUS72 KCAE 150815
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
315 AM EST TUE FEB 15 2011

...LAKE WIND ADVISORY CANCELED...

.WINDS ON AREA LAKES WILL REMAIN BELOW LAKE WIND ADVISORY
CRITERIA.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
150915-
/O.CAN.KCAE.LW.Y.0007.000000T0000Z-110215T1200Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
315 AM EST TUE FEB 15 2011

...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS CANCELED THE LAKE
WIND ADVISORY. 

THE WINDS ON AREA LAKES WILL STAY BELOW SMALL CRAFT ADVISORY
CONDITIONS THIS MORNING.

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this lake wind advisory went out at Feb 13, 2:39 PM EST, 19 minutes earlier.

Area forecast discussion, Feb 13, 2:39 PM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
239 PM EST SUN FEB 13 2011

.SYNOPSIS...
RIDGING ALONG THE GULF COAST WILL DIRECT A DRY WESTERLY FLOW INTO
THE FORECAST AREA THROUGH MONDAY. A COLD FRONT WILL MOVE THROUGH THE
AREA MONDAY NIGHT. LITTLE MOISTURE WILL BE ASSOCIATED WITH THE
FRONT. HIGH PRESSURE BEHIND THE FRONT WILL DOMINATE THROUGH THE
MIDDLE OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE DRY SURFACE RIDGE ALONG THE GULF COAST WILL BE IN CONTROL OF THE
FORECAST AREA/S WEATHER THROUGH TONIGHT. THE MAV MOS HAS HAD A COLD
BIAS LATELY. SOME WIND SHOULD HELP HOLD OF TEMPERATURES. LEANED
TOWARD THE WARMER MET MOS.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
WARMING SHOULD OCCUR AHEAD OF THE APPROACHING COLD FRONT MONDAY.
THERE WILL ALSO BE STRONG MIXING. MODEL TIME-HEIGHT DISPLAYS
INDICATE GUSTS NEAR 30 MPH MAY OCCUR. BELIEVE A LAKE WIND ADVISORY
IS NEEDED. THE DRY FRONT SHOULD MOVE THROUGH THE AREA MONDAY NIGHT
BUT THERE SHOULD BE LESS WIND BECAUSE OF DIURNAL COOLING AND
DIMINISHED MIXING. A DRY RIDGE WILL MOVE INTO THE AREA FROM THE WEST
BEHIND THE FRONT FOR TUESDAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE GFS AND ECMWF WERE CONSISTENT KEEPING A DRY PATTERN THROUGH THE
EXTENDED PERIOD. THE MODELS SHOWED RIDGING DURING MOST OF THE
PERIOD WITH A COLD FRONT TOWARD THE END OF THE PERIOD. BOTH
MODELS INDICATED LITTLE MOISTURE ASSOCIATED WITH THE FRONT. USED
THE GFS ENSEMBLE MEANS FOR THE TEMPERATURES.

&&

.FIRE WEATHER...
NEAR RED FLAG CONDITIONS WILL OCCUR MONDAY. EXPECT PERIODS OF
SUSTAINED WINDS AROUND 20 MPH AND GUSTS NEAR 30 MPH PLUS RELATIVE
HUMIDIFIES LESS THAN 25 PERCENT. HOWEVER...FUEL MOISTURE ARE NOT
PARTICULARLY LOW. HAVE COORDINATED WITH THE SOUTH CAROLINA
FORESTRY COMMISSION AND THE UNITED STATES FOREST SERVICE AND WE
DECIDED TO HOLD OFF ISSUING A FIRE WEATHER WATCH AT THIS TIME.
THE DECISION WILL BE REEVALUATED THIS EVENING. HOWEVER...WE HAVE
ISSUED A SPECIAL WEATHER STATEMENT NOTING THE INCREASED FIRE
DANGER.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS EXPECTED THROUGH THE 24 HOUR TAF PERIOD. EXPECT
BOUNDARY LAYER WINDS TO PICK UP TONIGHT. WIND AND DRY AIR TO PREVENT
FOG CONCERNS. WILL MENTION WIND SHEAR. BREEZY CONDITIONS EXPECTED
MONDAY AHEAD OF A DRY COLD FRONT THAT WILL COME THROUGH MONDAY
EVENING.

EXTENDED AVIATION OUTLOOK...SOME EARLY MORNING RADIATION FOG
POSSIBLE WEDNESDAY AND THURSDAY MORNING...OTHERWISE NO SIGNIFICANT
IMPACTS TO AVIATION EXPECTED MONDAY NIGHT THROUGH FRIDAY.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY FROM 10 AM TO 5 PM EST MONDAY FOR SCZ015-
     016-018-020>022-025>031-035>038-041.
GA...LAKE WIND ADVISORY FROM 10 AM TO 5 PM EST MONDAY FOR GAZ040-
     063>065-077.
&&

SYNOPSIS...JL
NEAR TERM...JL
SHORT TERM...JL
LONG TERM...JL
FIRE WEATHER...DS/JL/31
AVIATION...31
Hazardous weather outlook, Feb 13, 5:10 AM EST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
510 AM EST SUN FEB 13 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-141015-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
510 AM EST SUN FEB 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG WINDS MONDAY AFTERNOON MAY REQUIRE THE ISSUANCE OF A LAKE
WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 13, 9:21 AM EST, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
921 AM EST SUN FEB 13 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
140100-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
921 AM EST SUN FEB 13 2011

...INCREASED FIRE DANGER POTENTIAL MONDAY...

A DRY COLD FRONT WILL COME THROUGH MONDAY EVENING. AHEAD OF THE
FRONT...BREEZY CONDITIONS ARE EXPECTED DURING THE DAY MONDAY...WITH
WEST TO SOUTHWEST WINDS AROUND 20 MPH...WITH GUSTS TO AROUND 30
MPH. WARM TEMPERATURES IN THE AFTERNOON...ALONG WITH DRY AIR...WILL
LEAD TO RELATIVE HUMIDITIES FALLING TO AROUND 25 PERCENT OR LOWER
IN THE AFTERNOON. A COMBINATION OF DRY AIR AND WIND MAY INCREASE
THE POTENTIAL FOR WILDFIRES.

RESIDENTS ARE URGED TO USE EXTRA CAUTION IF PERFORMING ANY
CONTROLLED BURNS. MOTORISTS ARE REMINDED NOT TO DISCARD
CIGARETTES ON ROADWAYS...AS THIS COULD LEAD TO GRASS FIRES OR
BIGGER WILDFIRES.

Nearby

Lake Wind Advisories in South Carolina, 2011Lake Wind Advisories in Georgia, 2011Every lake wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.